Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

August 7, 2015Prowers County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 7, 2015, 4:47 PM MDT for Prowers County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 4:47 PM MDT (22:47 UTC)
Expired
Aug 7, 2015, 5:30 PM MDT
In force
43 min
Issued by
NWS Pueblo, CO

County Prowers County, CO

The radar

The Goodland radar (KGLD), 150 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1070 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1070 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WWUS85 KPUB 072247
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT FRI AUG 7 2015
 
COZ096-098-072330-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
447 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 530 PM MDT...

AT 447 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRANADA...OR 16 MILES EAST OF LAMAR...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA...HARTMAN AND BRISTOL. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3788 10238 3808 10248 3834 10205 3831 10204
      3798 10204
TIME...MOT...LOC 2247Z 238DEG 36KT 3804 10232 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:18 PM MDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 7, 3:18 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT FRI AUG 7 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 319 PM MDT FRI AUG 7 2015

...SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SE COLORADO
COUNTIES INTERSECTING HWY 50 AND NORTHWARD.

LAPS AND MESOSCALE ANALYSIS SHOW LARGE AMOUNTS OF CAPE OVER THE SE
PLAINS WITH 3000-4000 J/KG THROUGH THE I-25 CORRIDOR EXTENDING TO
THE BORDER OF CO/KS. A DRY LINE CURRENTLY EXTENDS ON A LINE ROUGHLY
THROUGH WALSENBURG TO TRINIDAD THROUGH THE CO/NM BORDER...WITH DEW
POINTS IN THE 60S NORTH OF THE LINE AND VALUES IN THE 30S BEHIND
THE LINE. AN UPPER LEVEL DISTURBANCE CURRENTLY LOCATED IN NW NM
WILL TRACK OVER THE CWA OVER THE NEXT COUPLE OF HOURS. A WEAK CAP
IS STILL IN PLACE ACROSS PART OF THE SE PLAINS BUT IS EXPECTED TO
BREAK SOON AS SURFACE HEATING CONTINUES TO DESTABILIZE THE LOWER
LEVELS AND THE UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.
THE DRY LINE NEAR THE SRN CO BORDER IS EXPECTED TO SLOWLY PUSH
NORTHWARD AS S/SW FLOW HAS DEVELOPED THROUGHOUT THE SRN PART OF
THE CWA. THE DRY LINE WILL ACT AS A FOCUS FOR CONVECTION AS IT
MOVES NORTHWARD. DEW POINTS NORTH OF HWY 50 WILL LIKELY REMAIN IN
THE 50S AND 60S THROUGHOUT THE AFTERNOON AND EARLY EVENING AS A
TONGUE OF MOISTURE CONTINUES TO WRAP AROUND A LOW PRESSURE CENTER
LOCATED NEAR THE CO/KS BORDER. THE PRIMARY THREATS FROM STRONG TO
SEVERE STORMS LATE THIS AFTERNOON INTO THE EARLY EVENING ARE
LOCALLY DAMAGING WIND GUSTS TO AROUND 60 MPH...HAIL UP TO 2 INCHES
IN DIAMETER...AND HEAVY RAINFALL. ONE OR TWO TORNADOES WILL BE
POSSIBLE...ESPECIALLY ACROSS KIOWA COUNTY.

TONIGHT...ACTIVITY WILL SLOWLY SHIFT OFF TO THE NE WITH THUNDERSTORM
ACTIVITY DIMINISHING DURING THE EARLY EVENING HOURS ACROSS THE SE
PLAINS. SFC WINDS ARE EXPECTED TO REMAIN WESTERLY OVERNIGHT...WITH
LITTLE TO NO STRATUS DEVELOPING OVERNIGHT ACROSS THE PLAINS. ACROSS
THE HIGHER TERRAIN...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE OVERNIGHT AS MONSOON MOISTURE COUPLED WITH UPPER LEVEL
DISTURBANCES KEEPS ACTIVITY GOING.

SATURDAY...SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MTNS
DURING THE LATE MORNING TO EARLY AFTERNOON AND HOURS...BEFORE
MOVING ACROSS THE PLAINS DURING THE LATE AFTERNOON AND EARLY
EVENING. TEMPERATURES WILL RETURN TO NEAR NORMAL READINGS WITH
HIGHS IN THE LOW TO MID 90S ACROSS THE PLAINS...LOW 70S TO UPPER
80S IN HIGH VALLEYS...AND 50S TO 60S ACROSS THE MTNS. LUKINBEAL

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 319 PM MDT FRI AUG 7 2015

...UPPER RIDGE FORECAST TO BE OVER THE AREA...WITH MONSOON PLUME
PROVIDING MOISTURE FOR DAILY SHOWERS AND STORMS...

SATURDAY NIGHT...SHORT TERM MODELS SHOW MONSOON MOISTURE OVERHEAD
WHILE SHORTWAVE MOVING THROUGH WYOMING AND COLORADO. THIS WILL
KEEP SHOWERS AND STORMS GOING ACROSS THE PLAINS THROUGH THE
EVENING AND INTO THE OVERNIGHT. IN THE WAKE OF THE SHORTWAVE WEAK
COOL FRONT WILL MOVE THROUGH EASTERN COLORADO.

SUNDAY...TEMPERATURES WILL BE A BIT LOWER ACROSS THE PLAINS WITH
WEAK UPSLOPE FLOW...AND THE DEVELOPMENT OF SHOWERS AND STORMS...WHILE
THE WEST WILL REMAIN UNDER LIGHT FLOW AND MOISTURE FOR DIURNAL
SHOWERS AND STORMS. WHILE THE COVERAGE OF SHOWERS AND STORMS MAY
NOT BE AS MUCH AS PREVIOUS DAYS...KEPT POPS EVERYWHERE THROUGH
THE DAY...WITH FOCUS SHIFTING TO THE EAST DURING THE EVENING AND
OVERNIGHT.

MONDAY...WITH UPSLOPE FLOW ACROSS THE PLAINS...AND MOISTURE IN
PLACE ACROSS THE ENTIRE AREA...SCATTERED TO LIKELY POPS LOOK
REASONABLE...WITH THE RISK OF LOCALLY HEAVY RAIN AND A FLASH FLOOD
THREAT. WITH CLOUD COVER...HIGH TEMPERATURES SHOULD ONLY REACH
INTO THE 80S ACROSS THE PLAINS...WITH 70S ACROSS THE HIGH
VALLEYS...AND 50S AND 60S MOUNTAINS.

TUESDAY THROUGH FRIDAY...THE UPPER RIDGE WILL BE CENTERED ACROSS
THE SOUTHERN ROCKIES...SO THE ROUTINE OF DAILY SHOWERS AND STORMS
WILL CONTINUE...WITH THE EVER PRESENT RISK OF LOCALLY HEAVY RAIN
AND FLASH FLOODING. HIGH TEMPERATURES WILL BE NEAR THE SEASONAL
NORMS. -TLM-

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY) ISSUED AT 319PM
MDT FRI AUG 7 2015

VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGHOUT THE
PERIOD...WITH BRIEF MVFR CONDITIONS POSSIBLE LATE THIS AFTERNOON
INTO THE EARLY EVENING UNDER SHOWERS AND THUNDERSTORMS. VCTS WILL
AFFECT THE TAF SITES THROUGH THE EARLY EVENING HOURS...WITH THE
PRIMARY CONCERNS BEING GUSTY OUTFLOW WINDS...LIGHTNING...AND BRIEF
HEAVY RAINFALL. THUNDERSTORM ACTIVITY WILL DIMINISH HEADING INTO THE
OVERNIGHT HOURS WITH KCOS SEEING THE POTENTIAL FOR THUNDERSTORMS TO
LINGER CLOSE TO THE TERMINAL FOR A FEW MORE HOURS. VFR CONDITIONS
ARE EXPECTED OVERNIGHT AS WINDS SHIFT TO THE N/NE FOR KCOS AND KPUB.
HEADING INTO TOMORROW...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
IS EXPECTED TO DEVELOP DURING THE LATE MORNING TO EARLY AFTERNOON
HOURS...LIKELY IMPACTING THE TAF SITES BETWEEN 19-00Z. LUKINBEAL

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TM
LONG TERM...TM
AVIATION...TM
Hazardous weather outlook, Aug 7, 11:34 AM MDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1134 AM MDT FRI AUG 7 2015

COZ058>089-093>099-081745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1134 AM MDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS
AROUND NOON...THEN SPREAD EASTWARD ACROSS THE SOUTHEAST PLAINS
DURING THE AFTERNOON AND EVENING HOURS. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...WITH
THE GREATEST THREAT GENERALLY EAST OF A LINE FROM COLORADO SPRINGS
TO LA JUNTA TO SPRINGFIELD. LOCALLY DAMAGING WIND GUSTS TO AROUND
60 MPH...HAIL UP TO 2.0 INCHES IN DIAMETER...AND HEAVY RAINFALL
WILL BE POSSIBLE WITH THE STRONGEST STORMS. ONE OR TWO TORNADOES
WILL BE POSSIBLE...ESPECIALLY ACROSS KIOWA COUNTY. THE BEST CHANCE
OF OVERALL SEVERE WEATHER WILL BE OVER KIOWA COUNTY AND NORTHEAST
EL PASO COUNTY.

ELSEWHERE...THUNDERSTORMS WILL BE HIGHER BASED...BUT STILL CAPABLE
OF PRODUCING ERRATIC GUSTY WINDS UP TO 50 MPH...LIGHTNING...AND
BRIEF HEAVY RAINFALL.

THUNDERSTORMS WILL DIMINISH FOR MOST AREAS DURING THE EVENING
HOURS...HOWEVER SOME SHOWERS AND THUNDERSTORMS MAY PERSIST ALONG THE
CONTINENTAL DIVIDE INTO THE EARLY MORNING HOURS. LIGHTNING AND BRIEF
MODERATE RAINFALL WILL BE POSSIBLE WITH THE MORE ISOLATED STRONGER
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FROM SATURDAY THROUGH THURSDAY...ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS ARE ANTICIPATED...PRIMARILY FROM THE AFTERNOON
INTO THE NIGHTTIME HOURS. THE PRIMARY STORM CONCERNS WILL BE
HEAVY RAIN...CAPABLE OF PRODUCING LOCALIZED FLASH FLOODING...
HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL UP TO 1 INCH IN
DIAMETER...AND GUSTY WINDS UP TO 55 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS.

13/13

In the hours before

Local storm report, Aug 7, 3:28 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             8 ESE HIGBEE            37.73N 103.31W
08/07/2015  M1.25 INCH       BENT               CO   STORM CHASER

&&

MN
Local storm report, Aug 7, 3:30 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND GST     8 ESE HIGBEE            37.73N 103.31W
08/07/2015  E65 MPH          BENT               CO   STORM CHASER

&&

MN
Special weather statement, Aug 7, 3:54 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT FRI AUG 7 2015

COZ086-089-072245-
CROWLEY COUNTY CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
354 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO AND WEST
CENTRAL CROWLEY COUNTIES UNTIL 445 PM MDT...

AT 353 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF SALT CREEK...OR 12 MILES SOUTH OF PUEBLO...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOONE...AVONDALE AND PUEBLO DEPOT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3792 10420 3797 10442 3846 10428 3837 10395
TIME...MOT...LOC 2153Z 217DEG 16KT 3809 10457

HODANISH
Local storm report, Aug 7, 3:56 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
356 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             3 E LA JUNTA            37.98N 103.49W
08/07/2015  E1.00 INCH       OTERO              CO   PUBLIC

&&

STARK
Local storm report, Aug 7, 3:58 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             LA JUNTA                37.98N 103.54W
08/07/2015  M0.88 INCH       OTERO              CO   LAW ENFORCEMENT

&&

MAGNUSON
Special weather statement, Aug 7, 4:47 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT FRI AUG 7 2015

COZ096-098-072330-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
447 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 530 PM MDT...

AT 447 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRANADA...OR 16 MILES EAST OF LAMAR...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLLY...GRANADA...HARTMAN AND BRISTOL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3788 10238 3808 10248 3834 10205 3831 10204
      3798 10204
TIME...MOT...LOC 2247Z 238DEG 36KT 3804 10232

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:25 PM MDTSpecial Weather StatementPUBOtero50 min
Aug 7, 3:09 PM MDTSpecial Weather StatementPUBBent36 min
Aug 7, 3:16 PM MDTSevere Thunderstorm WarningPUBBent, Otero29 min
Aug 7, 3:46 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero, Prowers39 min
Aug 7, 3:51 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero35 min
Aug 7, 3:54 PM MDTSpecial Weather StatementPUBPueblo51 min
Aug 7, 4:49 PM MDTSpecial Weather StatementPUBKiowa41 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.